Vereinfachungen des Hilbertschen Systems der Kongruenzaxiome

A. Rosenthal

Mathematische Annalen (1912)

  • Volume: 71, page 257-274
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Rosenthal, A.. "Vereinfachungen des Hilbertschen Systems der Kongruenzaxiome." Mathematische Annalen 71 (1912): 257-274. <>.

author = {Rosenthal, A.},
journal = {Mathematische Annalen},
pages = {257-274},
title = {Vereinfachungen des Hilbertschen Systems der Kongruenzaxiome},
url = {},
volume = {71},
year = {1912},

AU - Rosenthal, A.
TI - Vereinfachungen des Hilbertschen Systems der Kongruenzaxiome
JO - Mathematische Annalen
PY - 1912
VL - 71
SP - 257
EP - 274
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.